# SDR 98ZZZX1733

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60UK
- Make and model: Beech 60
- Aircraft serial: 004
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: AN96046
- Condition: Missing
- Location: Vertical Stab
- Part time: 2,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2400 HOUR INSPECTION, 2 EACH BOLTS WERE FOUND MISSING IN LOWER ATTACH POINT OF VERTICAL STABILZIER.  NO OTHER DEFECTS FOUND.  INSTALLED NEW BOLTS AN960-416, WASHERS, AND NUTS.
